# SDR 9713601144

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 64753
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, COULD NOT ENGAGE AUTO PILOTS WITHOUT ENCOUNTERING ROLLING INPUT TO THE AILERONS.  AIRCRAFT DIVERTED TO LGW.  MAINTENANCE REPLACED BOTH ROLL COMPUTERS (11-2211-9-0001, S/N 90034 AND 56026) AND THE DIRECTIONAL CONTROL PANEL (11-2216-9-00005, S/N 90316).
